Review: could Kidney infection cause Paranoia?
Summary: Paranoia could be caused by Kidney infection, especially for people who are female, 30-39 old, and take Levaquin.
We study 587 people who have Kidney infection from FDA and social media. Among them, 2 have Paranoia. Find out below who they are, other conditions they have and drugs they take.
On Apr, 14, 2014: 587 people who have kidney infection are studied. Among them, 2 (0.34%) have Paranoia. They amount to 0.00% of all the 59,702 people who have Paranoia on eHealthMe.
Gender of people who have kidney infection and experienced Paranoia * :
Age of people who have kidney infection and experienced Paranoia * :
Severity of the symptom * :
Top co-existing conditions for these people * :n/a
Most common drugs used by these people * :
- Levaquin (2 people, 100.00%)
- Oxycontin (1 people, 50.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Kidney infection, Paranoia
You can also:
Common treatments for Kidney Infection and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 days ago):
Have been on Metformin for just under 2 weeks. Stopped taking it today as since I began taking it, I have noticed mood swings, memory and cognitive impairment and a huge increase in paranoia and anxiety.
From this study (3 weeks ago):
symptoms became pronounced immediately after introduction of olanzapine (5mg), No previous history of paranoia
From this study (2 months ago):
After these symptoms became extreme I began seeing a family doctor for them, different from my Suboxone prescribing doctor. He started me on 50mg per day of Prestiq and .5mg of Xanax twice a day. Soon after the visit with my family doctor, I realized the Suboxone was the cause of the anxiety aggravation and paranoia. On the next visit with my Suboxone prescribing doctor, I began a taper and noticed the symptoms lessening as my dose dropped until finally off.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.